Arkiv för Matematik

  • Ark. Mat.
  • Volume 43, Number 2 (2005), 395-401.

Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Hölderian almost complex structures

Sergey Ivashkovich, Sergey Pinchuk, and Jean-Pierre Rosay

Full-text: Open access

Note

Partly supported by an NSF grant.

Article information

Source
Ark. Mat., Volume 43, Number 2 (2005), 395-401.

Dates
Received: 17 February 2004
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898907

Digital Object Identifier
doi:10.1007/BF02384787

Mathematical Reviews number (MathSciNet)
MR2173959

Zentralblatt MATH identifier
1091.32009

Rights
2005 © Institut Mittag-Leffler

Citation

Ivashkovich, Sergey; Pinchuk, Sergey; Rosay, Jean-Pierre. Upper semi-continuity of the Kobayashi-Royden pseudo-norm, a counterexample for Hölderian almost complex structures. Ark. Mat. 43 (2005), no. 2, 395--401. doi:10.1007/BF02384787. https://projecteuclid.org/euclid.afm/1485898907


Export citation

References

  • Chirka, E. and Rosay, J.-P., Remarks on the proof of a generalized Hartogs Lemma. Complex Analysis and Applications (Warsaw, 1997), Ann. Polon. Math. 70 (1998), 43–47. Correction in Ann. Polon. Math. 83 (2004), 289–290.
  • Ivashkovich, S. and Rosay, J.-P., Schwarz-type Lemmas for solutions of $\bar \partial $ -equalities and complete hyperbolicity of almost complex manifolds, Ann. Inst. Fourier 54 (2004), 2387–2435.
  • Kruglikov, B. S., Existence of close pseudoholomorphic disks for almost complex manifolds and an application to the Kobayashi-Royden pseudonorm, Funktsional Anal. i Prilozhen. 33:1 (1999), 46–58, 96 (Russian). English transl.: Funct. Anal. Appl. 33 (1999), 38–48.
  • Lang, S., Introduction to Complex Hyperbolic Spaces. Springer-Verlag, New York, 1987.
  • Nijenhuis, A. and Woolf, W. B., Some integration problems in almost-complex and complex manifolds, Ann. of Math. 77 (1963), 424–489.
  • Rosay, J.-P., A counterexample related to Hartog's phenomenon (a question by E. Chirka), Michigan Math. J. 45 (1998), 529–535.
  • Royden, H. L., Remarks on the Kobayashi metric, in Several Complex Variables, II (College Park, MD, 1970), Lecture Notes in Math. 185, pp. 125–137, Springer, Berlin, 1971.
  • Royden, H. L., The extension of regular holomorphic maps, Proc. Amer. Math. Soc. 43 (1974), 306–310.
  • Sikorav, J.-C., Some properties of holomorphic curves in almost complex manifolds, in Holomorphic Curves in Symplectic Geometry, Progress Math. 117. pp. 165–189, Birkhäuser, Basel. 1994.